# SDR 20000523SH026

- Difficulty date: April 14, 2000
- Submitted: May 23, 2000
- Operation: General aviation
- Aircraft: N14032
- Make and model: Lakeac 250LAKE
- Aircraft serial: 36
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Beam
- Part number: 2161110
- Condition: Cracked
- Location: Rear Wing Spar
- Part time: 1,900 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEEMS TO ORIGINATE FROM A PUNCHED THROUGH .1250 INCH JIG HOLE, 2.50 INCHES OUT FROM REAR SPAR ATTACH BOLT.  CAN BE SEEN FROM GEAR WALL .3750 INCH LONG CRACK.  (X)
